MAUDE Adverse Event Report: NUCLETRON B.V. MICROSELECTRON DIGITAL; System, applicator, radionuclide, remote-controlled

NUCLETRON B.V. MICROSELECTRON DIGITAL; System, applicator, radionuclide, remote-controlled
Model Number 106990
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported that the treatment suddenly stopped.The treatment given to the patient was a gyn treatment for cervical cancer (3 channels).After 356.1 sec an error message appeared, and the treatment was interrupted.After this reboot, the system went into recovery mode and should have resumed treatment starting from the remaining dwell position in the channel before the error occurred.However, after the tcs reboot, the treatment was resumed from the initial dwell position in the first channel.Due to the recovery error an additional dose of 1.88gy was given to the patient.The planned dose was 2 x 8.3 gy = 16.6 gy.This occurred on the last fraction, and it was not possible to compensate for the additional dose in a subsequent fraction.The issue is due to a combination of a software issue and a use error.Treatment data recovery was incorrect due to a time difference between the treatment console and the treatment unit.The recovered treatment data and the pre-treatment report must be checked by the user before resuming treatment as instructed in the user manual.
 
Event or Problem Description
The customer reported that the treatment suddenly stopped.

Brand Name
MICROSELECTRON DIGITAL
Common Device Name
System, applicator, radionuclide, remote-controlled
Manufacturer (Section D)
NUCLETRON B.V.
waardgelder 1
veenendaal, 3905 TH
NL  3905 TH
Manufacturer (Section G)
NUCLETRON B.V.
waardgelder 1
veenendaal, 3905 TH
NL   3905 TH
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key24091789
Report Number9611894-2026-00001
Device Sequence Number21449748
Product Code JAQ
UDI-Device Identifier08717213020467
UDI-Public08717213020467
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K061354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number106990
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown